I actually thought I noticed this before too when I was forced to miss a dose for 3 days bc it wasn’t in stock at the pharmacy but I ignored it. I was having a pretty gross flare up, I was pretty strongly confused about reality, paranoia, etc and then literally by the first day I missed a dose I started to notice some improvements and then after the next dose and next I just suddenly wasn’t having symptoms at all.
Now it’s the same way. All my symptoms have stopped and I was going through some crazy stuff…I just feel grounded again I guess. So I think like geodon this med was actually hurting me more than helping me ah well. I wonder why it was causing my symptoms to flare up though? Weird.
You’re one of those unlucky people whose tolerance of a broad spectrum of drugs is poor. Words of wisdom from my medicinal chemistry professor: “Drugs that have few side effects are also likely to have fewer therapeutic effects.”
A possible approach may be “rational polypharmacy” where you add extremely low doses of two or three drugs cautiously one at a time; the drugs having complementary mechanisms of action. Good luck!
Actually from my experience, meds that had really strong side effects were less helpful to me. I feel like if a med is doing what it’s supposed to, and fixing things that are out of balance instead of messing things up that are already normal, you shouldn’t be getting many bad side effects, you should be feeling normal. For example, benzos make normal people high. However if I or someone else with serious anxiety/GABA deficiency issues takes it, it just makes us feel normal and not have the anxiety/fear. If it’s making you high, you already have a normal amount of GABA and you’re getting it in excess and that’s whats causing the amount. That’s just how I view it.